Temol 500 Tablet: Each tablet contains Paracetamol BP 500 mg.
For the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.
Adults: 0.5-1g (1-2 tablets) every 4-6 hours. Maximum daily dose is 4 g (8 tablets).
Children: For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.
Under 3 months (on doctor's advice only): 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. Shake the bottle before each use.
Side effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.
Temol 500 mg Tablet: Each box contains 20x10's tablet in a blisters pack.
Temol Extra Tablet: Each box contains 20x10's tablet in a blisters pack.
Temol Suspension: Each bottle contains 60 ml suspension with a measuring spoon.